Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :32 Issue : 2 2005      Add To Cart                                                                    Download

Asymptotic solution of weakly non-linear wave equations

Auther : A. GOLBABAI

Department of Applied Mathematics, Iran University of Science and Technology.

E-mail: golbabai@iust.ac.ir

 

 

ABSTRACT

A multi-scale perturbation technique is formulated to asymptotically solve weakly nonlinear hyperbolic equations. The method is based on a set of scaled characteristic coordinates. It is shown that this technique leads to a simplified system of ordinary differential equations, describing the weakly non-linear interaction between left and right running waves. Using this method, a uniformly valid first order solution of a prototype nonlinear equation is derived.

 

Keywords: multiple-scale, nonlinear, perturbation, running waves.

MSC 2000: 74K99, 74M15.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55635

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law